# SDR SWA980235

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- System (JASC): 3233 · Landing Gear Actuator
- Part: Web
- Condition: Cracked
- Location: Bs 248
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND NLG RETRACT ACTUATOR SUPPORT BEAM HAS CRACKED WEB AT BS 248.  REPAIRED PER BOEING MM.
